MathSciNet Relay Station
MathSciNet bibliographic data
MR1072813 (92c:53002) 53A10 (49Q05)
Hoffman, David; Meeks, William H., III Minimal surfaces based on the catenoid. Amer. Math. Monthly 97 (1990), no. 8, 702–730.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement